advertisement
Question
Posted by: 1970 | 2006/11/13

itching

Hi

I had this redness and itching on my penis, I used diflucan and it went away. Now 6 weeks later is started again?? I also have these stuff at the back of my toungue, it look like it is cleaning my tongue in patches?? I t is not sore or bleading - it comes and go.
Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear 1970
You may be re-infected by your girlfriend or you may have something underlying like a low immunity or diabetes, hence the recurrence. The tongue symptoms sound like a geographical tongue: see this article
http://www.bbc.co.uk/health/ask_the_doctor/tonguegeo.shtml

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: 1970 | 2006/11/14

Thanks, me and my wife did'nt have sex for the last week and it just reappeared? What should I do if have low immunity? I use her medaspore and it took it away? What are the simptomes for Diabetes?

Reply to 1970

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement